this issue
previous article in this issuenext article in this issue

Document Details :

Title: Astrological Determinism in Indian Buddhism
Author(s): KOTYK, Jeffrey
Journal: Journal of the International Association of Buddhist Studies
Volume: 41    Date: 2018   
Pages: 145-167
DOI: 10.2143/JIABS.41.0.3285741



Download article

You can download this article as part of your online subscriptions as a registered user from


If you want to order a back-issue of this journal, click here

18.212.120.195.